# SDR EISA97115

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2612 · Fire Detection
- Part: Power Unit
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN CRUISE, FIRE WARNING BELL SOUNDED W/NO FIRE LIGHTS ILLUMINATED.  AFTER BELL WAS SILENCED THE PROBLEM OCCURRED AGAIN.  REMOVED AND REPLACED OPERATING POWER UNIT, OPS CHECK GOOD.  (M)
